# SDR REXA2021060200394

- Difficulty date: May 12, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Support Bracket
- Part number: CC670151521
- Condition: Cracked
- Location: Navigation Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NAV LIGHT SUPPORT BRACKET CRACKED - REPLACED CRACKED BRACKET UNDER R/H NAV LIGHT LENS IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01.
